# SDR DXTA2024030811133

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N819QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000056
- Aircraft time: 2,504 hours, 143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Part number: UNKNOWN
- Condition: Tripped
- Location: Exterior Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR LIGHTS: UPON SHUTDOWN, EMER LIGHTS WILL NOT EXTINGUISH.  TECH SPOKE WITH CREW /PERFORMED VISUAL INSPECTION AND \CONFIRMED EMER UGHTS WILL NOT EXTINGUISH.PERFORMED TROUBLESHOOTING AND FOUND G SWITCH TRIPPED,RESET G SWITCH AND PERFORMED SATISFACTORY OPS CHECK OF THE EMERGENCY LIGHT SYSTEM L,A,W, CE-700 AMM CH 33·50·00,
